Skip to main content
U.S. flag

An official website of the United States government

Official websites use .gov
A .gov website belongs to an official government organization in the United States.

Secure .gov websites use HTTPS
A lock ( ) or https:// means you’ve safely connected to the .gov website. Share sensitive information only on official, secure websites.

Journal of Research Volume 77B

Journal of Research of the National Bureau of Standards, Section B: Mathematical Sciences

The Journal of Research of NIST and its predecessors report NIST research and development in metrology and related fields of: physical science, engineering, applied mathematics, statistics, biotechnology, information technology.

For additional information see: About the Journal

Volume 77B

ISSN: 0098-8979

Issues 1-2

Issues 3-4

Issues 1-2 January 1973

Some Hamiltonian results in powers of graphs, p. 1
Hobbs, Arthur M.

On a functional equation, p. 11
Atkin, A. O. L.

Matroid designs, p. 15
Young, P; Edmonds, J

Extrapolation techniques related to transcendence proofs, p. 45
Stolarsky, Kenneth B.

A catalog of minimal blocks, p. 53
Hobbs, Arthur M.

On the eigenvalues of A + B and AB, p. 61
Wielandt, Helmut

Issues 3-4 July 1973

An application of Schurs' lemma on irreducible sets of matrices in continuum mechanics, p. 73
Fong, Jeffrey T.

Remarks on a problem of Rademacher in the theory of modular forms, p. 81
Knopp, Marvin I.

The characterizations of (Aq(U)), p. 85
Sheingorn, Mark E.

Character induced subgroups, p. 93
Merris, Russel; Watkins, William

Performance testing of a FORTRAN library of mathematical function routines - a case study in the application of testing techniques, p. 101
Lozier, D. W.; Maximon, L. C.; Sadowski, W. L.

Bessel functions I and J of complex argument and integer order, p. 111
Sookne, David J.

Certification of an algorithm for Bessel functions of real argument, p. 115
Sookne, David J.

Bessel functions of real argument and integer order, p. 125
Sookne, David J.

Certification of an algorithm for Bessel functions of complex argument, p. 133
Sookne, David J.

Triangles generated by powers of triplets on unit circle, p. 137
Johnson, Charles R.; Newman, Morris

Tables and graphs of the stable probability density functions, p. 143
Holt, Donald R.; Crow, Edwin L.

Created September 7, 2012, Updated June 2, 2021